Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Foamy stuff and hot feeling on tongue while sitting

Well I ll be just sittin around doing homework start feeling real hot, then look at my tonge then there will be hite foamy stuff on it. Do you have any idea what it is?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. Froth on your tongue could be due to reflux disease, candidiasis or fungus infection. But you need to be sure that it is really froth and not just saliva.

The hot sensation you are talking about could be nothing but your anxiety unless you are suffering really from fever. Just confirm these things and then you might see a physician. You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Sun, 10 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor